Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Passing black bowels. Due to eating lentils or drinking probiotics?

Since Monday my son is having a black bowel movement Sunday and Monday he ate lentils so I taught it was because of the lentils but today is Wednesday and still his not getting better yesterday was like diarrhea . Sunday too started giving him kids probiotics so I don t know what could be causing the black bowel movement if it was the lentils or his probiotic I don t know what to do should I take him to the hospital? Please help me!!!!
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi paula ,want to ask ! he has abdominal crap, mild fever, going 2 to 3 time for bowel or not if not just simple take stool and do the stool test in pathology. It will clear your doubt. physical examination will sure help in diagnose and with this stool test add accuracy to diagnose. Bye take care.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor